# SDR TRAX200800787

- Difficulty date: June 14, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 8,954 hours, 7,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMER CEILING LIGHT INOP  RELAMPED AFT EMER CEILING LIGHT IAW AMM 33-51-16. OPS CK GOOD.  (B)
